# SDR AALA201504209025

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 79,508 hours, 36,445 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Servo
- Part number: C247360013
- Part serial: Y00016
- Condition: Faulty
- Location: Nlg Steering
- Part time: 11,973 hours, 7,713 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT AFTER LANDING, THE NOSE WHEEL STEERING FAILED, NO CONTROL WITH TILLER & ECAM DISPLAYED A NOSE WHEEL STEERING FAULT & HAD TO BE TOWED TO THE GATE.  REPLACED THE NOSE WHEEL STEERING SERVO CONTROL & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 32-51-51-400-001-A.
